# SDR SCNA00360

- Difficulty date: July 18, 2000
- Submitted: August 13, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON I/B FLANGE OF SEAT TRACK AND STA 1030 TO 1070 LBL 48.  REMOVED CORROSION IAW B727 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 15207927178.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED IAW B727 SRM 513002.
